# SDR ASAA2022112140883

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 52,008 hours, 15,406 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40RLCC
- Condition: Faulted
- Location: Wx Radar
- Part time: 23,721 hours, 8,444 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR PAINTING WEATHER THAT DOES NOT EXIST. GROUNDED - YES. VERIFIED RADAR DOES NOT PAINT NORMALLY. REMOVED & REPLACED WX RADAR RECEIVER/TRANSMITTER PER B737-800 AMM TASKS 34-43-41-000-801 & 34-43-41-400-801. OPS CHECK GOOD. RADAR PAINTS NORMALLY.
